Determination of time-dependent coefficients for a weakly degenerate heat equation

Huntul, MJ and Lesnic, D orcid.org/0000-0003-3025-2770 (2020) Determination of time-dependent coefficients for a weakly degenerate heat equation. CMES Computer Modeling in Engineering and Sciences, 123 (2). pp. 475-494. ISSN 1526-1492

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: This article is protected by copyright. This is an open access article under the terms of the Creative Commons Attribution License (CC-BY 4.0), which permits unrestricted use, distribution and reproduction in any medium, provided the original work is properly cited. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/.
Keywords: Inverse problem, weakly degenerate heat equation, Tikhonov’s regularization
Dates:
  • Accepted: 17 March 2020
  • Published: 1 May 2020
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 19 Mar 2020 12:14
Last Modified: 01 Jun 2020 13:09
Status: Published
Publisher: Tech Science Press
Identification Number: https://doi.org/10.32604/cmes.2020.08791

Share / Export

Statistics